Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


vitamins and complera
Apr 21, 2013

Hi Dr.Young! First and foremost. I must continue to Thank you for all that you and the rest of the doctors that help us. It doesn't go unnoticed. I had an appointment with my doc yesterday and it went well. Of course she drew blood for labs. Last time it was taken was March 1 with a result of 671 cd4 and vl 67. She believes that I should be undetectable with this last draw. I asked was she sure. Even with me just chewing my complera and she said yes. So I'm crossing my fingers. I however forgot one question I wanted to ask. I'd it ok to take other vitamins along with my complera? Such as Fish Oil, a multi-vitamin, vitamin B-complex? Just wanted to make sure before taking them that it wouldn't affect my med. Thanks in advanced Dr! ;-)

Response from Dr. Young

Hello and thanks for posting.

As far as I know (or could research), there's no negative interactions between your vitamins and Complera.

Hope that helps, BY



Previous
Treatment in Malaysia
Next
Accidentally took wrong dosage of Combivir and missed Viramune for several days

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement